Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/34388
Title: Wilson non-conforming element in numerical manifold method
Authors: Cheng, YM 
Zhang, YH
Chen, WS
Keywords: Cover functions
Cover weight functions
Isoparametric element
Manifold method
Issue Date: 2002
Publisher: John Wiley & Sons Ltd
Source: Communications in numerical methods in engineering, 2002, v. 18, no. 12, p. 877-884 How to cite?
Journal: Communications in Numerical Methods in Engineering 
Abstract: Numerical manifold method (NMM) by Shi tries to unify the solution of problems in both continuous and discontinuous domains. Presently, NMM is commonly adopted on finite triangular and quadrilateral covers and the shape functions used in classical finite element analysis are also commonly adopted in manifold analysis. In this paper, the Wilson non-conforming element is used in quadrilateral covers. The corresponding matrices of equilibrium equations are derived and a cantilever slab is considered. The results from the use of non-conforming element in NMM are in good agreement with theoretical solution as compared with the classical Q4 isoparametric element.
URI: http://hdl.handle.net/10397/34388
ISSN: 1069-8299
DOI: 10.1002/cnm.545
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

14
Last Week
0
Last month
0
Citations as of Jul 16, 2017

WEB OF SCIENCETM
Citations

13
Last Week
0
Last month
0
Citations as of Jul 15, 2017

Page view(s)

32
Last Week
1
Last month
Checked on Jul 9, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.